Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 2, Pages 371–384 (Mi zvmmf899)  

Inverse boundary value problem for an Ekranoplan airfoil with blowing

R. F. Mardanov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Full text: PDF file (1679 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:2, 349–361

Bibliographic databases:
UDC: 519.634
MSC: Primary 76G25; Secondary 76B10, 76M40
Received: 10.10.2002
Revised: 21.08.2003

Citation: R. F. Mardanov, “Inverse boundary value problem for an Ekranoplan airfoil with blowing”, Zh. Vychisl. Mat. Mat. Fiz., 44:2 (2004), 371–384; Comput. Math. Math. Phys., 44:2 (2004), 349–361

Citation in format AMSBIB
\Bibitem{Mar04}
\by R.~F.~Mardanov
\paper Inverse boundary value problem for an Ekranoplan airfoil with blowing
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 2
\pages 371--384
\mathnet{http://mi.mathnet.ru/zvmmf899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058258}
\zmath{https://zbmath.org/?q=an:1103.76029}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 2
\pages 349--361


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf899
  • http://mi.mathnet.ru/eng/zvmmf/v44/i2/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:163
    Full text:75
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021